# SDR SWAA2024040468310

- Difficulty date: March 28, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH EMERGENCY LIGHT BATTERY PACK M1668 INOP<[01] UPDATED PART REQUIREMENTS BLOCK;[02] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK (M1668) AND ALL 4 FUSES AND PERFORMED A GOOD TEST IAW AMM 33-51-06-960-805 AND AMM 33-51-06-960-804.;[03] CERTIFY ALL WORK AND GOOD OP TEST PERFORMED AS PER AMM 33-51-06-960-805 AND AMM 33-51-06-960-804.;[04] VERIFIED CORRECTIVE ACTION 2 AND 3
